# SDR SWIA201642645

- Difficulty date: September 10, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 38,037 hours, 31,842 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP VANE INBD LEADING EDGE IS CHAFED.  REMOVED AND REPLACED LT FLAP VANE INBD LEADING EDGE IAW SRM.
